# SDR SIMA201129705

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 16,537 hours, 14,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4165 MAINTENANCE REPORTED THE SIDE HINGED MAIN DOOR EXTERNAL EMERGECNY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVCIE.  REMOVED AND REPLACED THE SIDE HINGED MAIN DOOR EXTERNAL EMERGENCY LIGHT BULB IAW EMB AMM 33-50-10.  THE OPERATIONAL C CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
